# SDR ASAA1057558

- Difficulty date: March 18, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 8,409 hours, 2,783 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 6410
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 2,025 hours, 787 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENG ANTI ICE COWL VLV SHOWS STUCK IN CLOSED POSITION.  VERBAL FROM FLT CREW:  WHEN NR 1 ENG TAI SWITCH PLACED TO ON LIGHT CAME ON BRIGHT AND REMAINED IT NEVER TRANSITIONED TO DIM.  ALSO HAD AN AMBER TAI LIGHT ON THE CDS DISPLAY ABOVE THE N1 SPEED DISPLAY.  RAN NR 1 ENG VERIFIED FAULT.  POSITION LIGHT REMAINS BRIGHT WHEN PLACED TO ON.  MIG 51A'S INSTALLED ROW A COL 6&7.  REPLACED NR 1 ENG COWL TAI VLV LEAK & OPS NORMAL FOR SERVICE.
